# SDR AALA201809129003

- Difficulty date: September 7, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 72,395 hours, 9,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: L4 Epas Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK L4 DOOR EPAS BATTERY AMBER LIGHT DID NOT ILLUMINATE DURING TEST.   TROUBLESHOT THE DOOR EPAS BATTERY.  FOUND THE CONNECTOR S52125 NOT SECURE.  SECURED THE CONNECTOR, OPS CHECKED GOOD IAW AMM 52-11-20.
